Monomial ideals whose depth function has any given number of strict local maxima

Somayeh Bandari Department of Mathematics, Az-Zahra University Jürgen Herzog Fachbereich Mathematik, Universität Duisburg-Essen Takayuki Hibi Department of Pure and Applied Mathematics Graduate School of Information Science and Technology, Osaka University

Arithmetic Geometry and Commutative Algebra Rings and Algebras mathscidoc:1701.07001

Arkiv for Matematik, 52, (1), 11-19, 2012.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 397 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{somayeh2012monomial,
  title={Monomial ideals whose depth function has any given number of strict local maxima},
  author={Somayeh Bandari, Jürgen Herzog, and Takayuki Hibi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203637006878056},
  booktitle={Arkiv for Matematik},
  volume={52},
  number={1},
  pages={11-19},
  year={2012},
}
Somayeh Bandari, Jürgen Herzog, and Takayuki Hibi. Monomial ideals whose depth function has any given number of strict local maxima. 2012. Vol. 52. In Arkiv for Matematik. pp.11-19. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203637006878056.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved